Ramsey's theorem and recursion theory

Journal of Symbolic Logic 37 (2):268-280 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272972
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,444
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Carl G. Jockusch (1969). The Degrees of Bi-Immune Sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):135-140.
Carl G. Jockusch (1969). The Degrees of Bi‐Immune Sets. Mathematical Logic Quarterly 15 (7‐12):135-140.
C. E. M. Yates (1967). Arithmetical Sets and Retracing Functions. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (13-14):193-204.

Add more references

Citations of this work BETA
Jeremy Avigad (2004). Forcing in Proof Theory. Bulletin of Symbolic Logic 10 (3):305-333.
L. A. S. Kirby (1984). Ultrafilters and Types on Models of Arithmetic. Annals of Pure and Applied Logic 27 (3):215-252.

View all 10 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

22 ( #178,989 of 1,911,732 )

Recent downloads (6 months)

4 ( #180,473 of 1,911,732 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.